# SDR AWXA200700336

- Difficulty date: February 20, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 30,250 hours, 12,296 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53231336202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON FORWARD CARGO COMPARTMENT DOOR CUT OUT THRESHOLD CORNER FITTING, FR 24A, S37R.  REPLACED FORWARD CARGO COMPARTMENT DOOR CUT OUT THRESHOLD CORNER FITTING, FR 24A, S37R IAW A319 SRM 51-72-11.
